About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 859680, 7 pages
http://dx.doi.org/10.1155/2013/859680
Research Article

Almost Everywhere Convergence of Riesz Means Related to Schrödinger Operator with Constant Magnetic Fields

1College of Finance and Statistics, Hunan University, Changsha 410082, China
2College of Science and Information Engineering, Jiaxing University, Jiaxing, Zhejiang 314001, China

Received 25 September 2012; Accepted 28 January 2013

Academic Editor: Chuanzhi Bai

Copyright © 2013 Liurui Deng and Bolin Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Rozenblum and G. Tashchiyan, “Riesz Lp summability of spectral expansions related to the Schrödinger operator with constant magnetic field,” Journal of Mathematical Analysis and Applications, vol. 284, no. 1, pp. 315–331, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Carleson and P. Sjölin, “Oscillatory integrals and a multiplier problem for the disc,” Studia Mathematica, vol. 44, pp. 287–299, 1972. View at Zentralblatt MATH · View at MathSciNet
  3. A. Cordoba, “The Kakeya maximal function and the spherical summation multipliers,” American Journal of Mathematics, vol. 99, no. 1, pp. 1–22, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. Fefferman, “A note on spherical summation multipliers,” Israel Journal of Mathematics, vol. 15, pp. 44–52, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. A. Tomas, “A restriction theorem for the Fourier transform,” Bulletin of the American Mathematical Society, vol. 81, pp. 477–478, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Carbery, “The boundedness of the maximal Bochner-Riesz operator on L4(2),” Duke Mathematical Journal, vol. 50, no. 2, pp. 409–416, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Christ, “On almost everywhere convergence of Bochner-Riesz means in higher dimensions,” Proceedings of the American Mathematical Society, vol. 95, no. 1, pp. 16–20, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. Fefferman, “The multiplier problem for the ball,” Annals of Mathematics, vol. 94, pp. 330–336, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Carbery, J. L. Rubio de Francia, and L. Vega, “Almost everywhere summability of Fourier integrals,” Journal of the London Mathematical Society, vol. 38, no. 3, pp. 513–524, 1988. View at Zentralblatt MATH · View at MathSciNet
  10. J. Garcia-Cuerva and J. L. Rubio De Francia, Weighted Norm Inequalities and Related Topics, North-Holland, Amsterdam, The Netherlands, 1985.